# SDR C8GA20090200

- Difficulty date: July 31, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 6516338276
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, IT WAS NOTED THAT THE AFT PIT FLOORBEAM BS 950 BETWEEN RBL 60 AND RBL 70 IS CORRODED.  REMOVED CORROSION, INSTALLED NEW STRAP PN 65-16338-276 BETWEEN BS 840-950A.  NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
